# SDR SWAA2023081577047

- Difficulty date: July 10, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE ON CABLE GUARD INTERCOSTAL STA 691; RBL 1; WL 204-208.<[01] FABRICATED ATTACH ANGLE ON CABLE GUARD INTERCOSTAL STA 691; RBL 1; WL 204-208 FROM BAC1490-2782; LOT#1482272-2 IAW SRM 51-40-05-0G-0 AND DWG 237A9112; OK TO APPLY CHEMICAL CONVERSION AND PRIMER;[02] UPDATED STEP 1.;[03] VERIFIED CORRECTIVE ACTION 1. OK TO APPLY CHEMICAL CONVERSION AND PRIMER.;[04] APPLIED CHEMICAL CONVERSION COAT AND PRIMED ATTACH ANGLE FOR BS 691; RBL 1; WL 204-208 IAW SRM 51-20-01-0G-0 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #4. VERIFIED OK TO INSTALL NEW ATTACH ANGLE.;[06] REMOVED DAMAGED ANGLE DUE NOT LIMITS ON SRM; PART REPLACENT IAW SRM 51-10-02-0G PAR 9. AND INSTALLED NEW ATTACH ANGLE ON CABLE GUARD INTERCOSTAL AT STA 691; RBL1; WL204-208 IAW SRM 51-40-02-0G-0 AND AIPC 32-34-51-05.;[07] CORRECTION: REMOVED DAMAGED ANGLE DUE NOT LIMITS ON SRM; PART REPLACENT IAW SRM 51-10-02-0G PAR 9. AND INSTALLED NEW ATTACH ANGLE ON CABLE GUARD INTERCOSTAL AT STA 691; RBL1; WL204-208 IAW SRM 51-40-02-0G-0 AND DWG 273A911.;[08] VERIFIED CORRECTIVE ACTION #7. VERIFIED COMPLETE STEP 1.
